# SDR AALA201802209014

- Difficulty date: February 13, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17013808001
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DOUBLER CONNECTOR LOCATED AT FRAME 11, Y=+25.4.  REPLACED CONNECTOR IAW DWG 170-13808-001, DWG 170-00825-503, & SRM.
